# SDR SWAA2023082382982

- Difficulty date: July 27, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL UPPER SURFACE HAS CORROSION PIT BS 294.1+11 LBL 11. 8-57<[01] REMOVED CORROSION AT CABIN INTERCOSTAL UPPER SURFACE;FWD WET AREA.BS 294.1 +11;LBL 11 PER B 737-700 SRM 51-10-02-0G-0;[02] REMOVED CORROSION AT MAIN CABIN FWD WET AREA INTERCOSTAL ON STA BS 294.1 + 11 LBL 11 PER B737-700 SRM 51-10-02-0G-0; FOUND OUT LIMITS REWORKED AREA PER SRM 53-10-51-1A-1. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02-0G-0 AND DRAWING 141A5600;[03] CERTIFIED WORK STEPS PERFOMED.
